# SDR SIMA20170219003

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,809 hours, 10,815 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL179409
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING LG LEVER TO DOWN POSITION  GEAR DISAGREE WARNING MESSAGE  POSTED RAN THE CHECKLIST AND MANUALLY LOWERED GEAR AND GOT THREE GREEN WHEN CYCLING LG LEVER PROX SYS FAULT 1 STATUS MESSAGES POSTED  BRIEFLY  STEER INOP UPON LANDING.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10 COMPLETED INSTALLATION UP TO STEP 5E.  NOSE WHEEL STEERING OPS CHECK GOOD IAW AMM 32-51-00. PERFORMED OPS CHECK LDG GEAR EXT/RETRACTION SYSTEM IAW CRJ AMM 32-30-00 NO DEFECTS NOTED
